# SDR DXTA201902051975

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Gulstm 680
- Aircraft serial: 6800088
- Aircraft time: 11,468 hours, 7,575 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 622EN2266
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - GEAR WOULD NOT RETRACT AFTER TAKEOFF. THE HANDLE WAS LOCKED OUT AND COULD NOT BE MOVED. A SHORT TIME LATER WE RECEIVED A WOW MISCOMPARE CAS MESSAGE. RETURNED TO LANDING AND MESSAGE CLEARED AFTER TOUCHDOWN. ALL SYSTEMS WERE NORMAL AFTER LANDING. // SIGNOFF// JACKED AIRCRAFT SWUNG LANDING GEAR 5 TIMES WITH NO DEFECTS NOTED. CHECKED SERVICE ON NOSE STRUT WITH
REFERENCE TO CESSNA 680 MM 12-20-32. SERVICING WAS CORRECT. MCC REQUESTED TO REPLACE NOSE GEAR SQUAT
SWITCH. REMOVED SWITCH ASSY P/N 622EN226-6 AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH P/N 622EN226-6
WITH REFERENCE TO CESSNA 680 MM 32-60-00. VERIFIED SQUAT SWITCH RIGGING IS CORRECT. SWUNG GEAR AN
ADDITIONAL 5 TIMES WITH NO DEFECTS NOTED. REMOVED AIRCRAFT FROM JACKS
